Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


could you help me,there is no forum for what i need.
Sep 5, 2001

My Hx was Diagnosised April 2000 with Aids,had tested neg the year before.And after my partner was tested he too was infected.In October 2000 was diagnosised with and Advanced NHL.Which I'm still been treated with chemotherapy,second round that started in March 2001.From April till Sept my health was declining rapidily my spleen was exremely enlarged,weight loss ,developed a chronic cough in July,increasing fatigued.I kept telling my Doctor i was extremely ill and he didn't react at all,finally i became so ill that his first response was it was a drug reaction and was going to take me off all medications,i refused.Finally after 4-5 weeks of his office organizing scan,biopsys etc i was diagnosised with NHL.In may this year i informed his PA that i could keep the septra down with the new chemo,and they didn't prescribe me one of the Aerosole medications Pentamidine or Mepron,now I 've just gone through a bronchoscopy for possible PCP.I live in San Francisco who can i go too report this doctor as negligent.I have had other complications due to his incompletence but the list is long.Can you help me.Thank you if you can direct me,i just want this Doctor investigated,its nothing about making money.He's dangerous and will cause someone to die oneday.

Response from Ms. Franzoi

I suggest that you contact the American Medical Association. They should be able to give you some guidance.



Previous
clarification regarding exposure after lab draw
Next
thank you so much

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement